# SDR SWIA201335595

- Difficulty date: November 21, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT 409+128 RBL 27 IS CRACKED ON LOWER RADIUS ON INBD SIDE.  C-CHECK INSTALLED NEW VERTICAL POST AT FS 409+128 RBL 27 IAW REO & SRM.
